Alert archive / Ohio / Wind Chill Advisories in 2016
Wind Chill Advisory 6, NWS Wilmington, OH
NWS Wilmington, OH issued this wind chill advisory at Dec 14, 2016, 3:20 AM EST for 27 counties in Ohio; 6 counties in Indiana. It took effect at Dec 14, 2016, 7:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2016, 3:20 AM EST (08:20 UTC)
- In effect from
- Dec 14, 2016, 7:00 PM EST
- Expired
- Dec 15, 2016, 1:12 PM EST
- In force
- 18 hr
- Issued by
- NWS Wilmington, OH
All 33 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ripley County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Preble County, OH, Ross County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 45 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 104 kt
- 0-1 km storm-relative helicity
- -178 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
659 WWUS41 KILN 140820 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 320 AM EST WED DEC 14 2016 OHZ026-034-035-042>045-051>054-141630- /O.NEW.KILN.WC.Y.0006.161215T0000Z-161215T1900Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-MIAMI- CHAMPAIGN-CLARK-MADISON- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY 320 AM EST WED DEC 14 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 2 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM EST THURSDAY. * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 17 BELOW. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...2 TO 15 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS, MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$ INZ050-058-059-066-OHZ046-055-056-060>065-070>072-141630- /O.NEW.KILN.WC.Y.0006.161215T0700Z-161215T1700Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-DELAWARE-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...DELAWARE...COLUMBUS...NEWARK... EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER... PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD... MASON...LEBANON...SPRINGBORO...WILMINGTON...BLANCHESTER 320 AM EST WED DEC 14 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO NOON EST THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO NOON EST THURSDAY. * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 12 BELOW. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...4 TO 10 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS, MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$
7 follow-up statements
360 WWUS41 KILN 141459 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 959 AM EST WED DEC 14 2016 OHZ026-034-035-042>045-051>054-142300- /O.CON.KILN.WC.Y.0006.161215T0000Z-161215T1900Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-MIAMI- CHAMPAIGN-CLARK-MADISON- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY 959 AM EST WED DEC 14 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM EST THURSDAY... * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 17 BELOW. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...2 TO 15 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS... MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$ INZ050-058-059-066-OHZ046-055-056-060>065-070>072-142300- /O.CON.KILN.WC.Y.0006.161215T0700Z-161215T1700Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-DELAWARE-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...DELAWARE...COLUMBUS...NEWARK... EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER... PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD... MASON...LEBANON...SPRINGBORO...WILMINGTON...BLANCHESTER 959 AM EST WED DEC 14 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM TO NOON EST THURSDAY... * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 12 BELOW. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...4 TO 10 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS... MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$
262 WWUS41 KILN 142113 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 413 PM EST WED DEC 14 2016 OHZ026-034-035-042>045-051>054-150515- /O.CON.KILN.WC.Y.0006.161215T0000Z-161215T1900Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-MIAMI- CHAMPAIGN-CLARK-MADISON- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY 413 PM EST WED DEC 14 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THURSDAY... * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 18 BELOW. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...2 TO 15 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS... MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$ INZ050-058-059-066-OHZ046-055-056-060>065-070>072-150515- /O.CON.KILN.WC.Y.0006.161215T0700Z-161215T1700Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-DELAWARE-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...DELAWARE...COLUMBUS...NEWARK... EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER... PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD... MASON...LEBANON...SPRINGBORO...WILMINGTON...BLANCHESTER 413 PM EST WED DEC 14 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM TO NOON EST THURSDAY... * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 13 BELOW. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...4 TO 10 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS... MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$
043 WWUS41 KILN 150144 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 844 PM EST WED DEC 14 2016 INZ073-074-OHZ073-074-077-080-150945- /O.EXA.KILN.WC.Y.0006.161215T0700Z-161215T1700Z/ RIPLEY-DEARBORN-ROSS-HOCKING-HAMILTON-HIGHLAND- INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES... LAWRENCEBURG...AURORA...CHILLICOTHE...LOGAN...CINCINNATI... HILLSBORO...GREENFIELD 844 PM EST WED DEC 14 2016 ...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO NOON EST THURSDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO NOON EST THURSDAY. * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 14 BELOW. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...4 TO 11 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS... MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS, MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$ OHZ026-034-035-042>045-051>054-150945- /O.CON.KILN.WC.Y.0006.000000T0000Z-161215T1900Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-MIAMI- CHAMPAIGN-CLARK-MADISON- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY 844 PM EST WED DEC 14 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THURSDAY... * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 20 BELOW. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...ZERO TO 15 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS... MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$ INZ050-058-059-066-OHZ046-055-056-060>065-070>072-150945- /O.CON.KILN.WC.Y.0006.161215T0700Z-161215T1700Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-DELAWARE-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...DELAWARE...COLUMBUS...NEWARK... EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER... PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD... MASON...LEBANON...SPRINGBORO...WILMINGTON...BLANCHESTER 844 PM EST WED DEC 14 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM TO NOON EST THURSDAY... * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 17 BELOW. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...2 TO 9 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS... MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$
295 WWUS41 KILN 150836 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 336 AM EST THU DEC 15 2016 OHZ026-034-035-042>045-051>054-151645- /O.CON.KILN.WC.Y.0006.000000T0000Z-161215T1900Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-MIAMI- CHAMPAIGN-CLARK-MADISON- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY 336 AM EST THU DEC 15 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 20 BELOW. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...ZERO TO 15 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS... MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$ INZ050-058-059-066-073-074-OHZ046-055-056-060>065-070>074-077-080- 151645- /O.CON.KILN.WC.Y.0006.000000T0000Z-161215T1700Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-DELAWARE- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-HIGHLAND- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...DELAWARE...COLUMBUS... NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD... OXFORD...MASON...LEBANON...SPRINGBORO...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...HILLSBORO... GREENFIELD 336 AM EST THU DEC 15 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 17 BELOW. * IMPACTS...THE FRIGID CONDITIONS WILL BE DANGEROUS TO THOSE VENTURING OUTSIDE. EXPOSURE MAY CAUSE FROSTBITE. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...2 TO 9 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS... MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$
915 WWUS41 KILN 151530 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1030 AM EST THU DEC 15 2016 INZ073-074-OHZ073-077-080-151630- /O.CAN.KILN.WC.Y.0006.000000T0000Z-161215T1700Z/ RIPLEY-DEARBORN-ROSS-HAMILTON-HIGHLAND- INCLUDING THE CITIES OF...BATESVILLE...MILAN...VERSAILLES... LAWRENCEBURG...AURORA...CHILLICOTHE...CINCINNATI...HILLSBORO... GREENFIELD 1030 AM EST THU DEC 15 2016 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES HAVE RISEN ABOVE MINUS 10 DEGREES. THEREFORE THE ADVISORY HAS BEEN CANCELLED. WIND CHILL VALUES WILL RISE TO ZERO TO TEN ABOVE BY AFTERNOON. $$ OHZ026-034-035-042>045-051>054-151900- /O.CON.KILN.WC.Y.0006.000000T0000Z-161215T1900Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-MIAMI- CHAMPAIGN-CLARK-MADISON- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY 1030 AM EST THU DEC 15 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 14 BELOW LATE THIS MORNING BUT WILL GRADUALLY AS THE DAY PROGRESSES. * IMPACTS...DANGEROUS WIND CHILLS MAY QUICKLY PRODUCE FROSTBITE ON EXPOSED SKIN. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...3 TO 9 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS... MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$ INZ050-058-059-066-OHZ046-055-056-060>065-070>072-074-151700- /O.CON.KILN.WC.Y.0006.000000T0000Z-161215T1700Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-DELAWARE-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...DELAWARE...COLUMBUS...NEWARK... EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER... PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD... MASON...LEBANON...SPRINGBORO...WILMINGTON...BLANCHESTER...LOGAN 1030 AM EST THU DEC 15 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AS LOW AS 12 BELOW LATE THIS MORNING BUT WILL GRADUALLY AS THE DAY PROGRESSES. * IMPACTS...BITTER WIND CHILLS MAY PRODUCE FROSTBITE WITH PROLONGED EXPOSURE TO THE COLD. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...4 TO 9 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS... MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$
757 WWUS41 KILN 151654 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1154 AM EST THU DEC 15 2016 INZ050-058-059-066-OHZ046-055-056-060>065-070>072-074-151800- /O.CAN.KILN.WC.Y.0006.000000T0000Z-161215T1700Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-DELAWARE-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...DELAWARE...COLUMBUS...NEWARK... EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER... PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD... MASON...LEBANON...SPRINGBORO...WILMINGTON...BLANCHESTER...LOGAN 1154 AM EST THU DEC 15 2016 ...WIND CHILL ADVISORY ALLOWED TO EXPIRE... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ALLOWED THE WIND CHILL ADVISORY TO EXPIRE. WIND CHILL VALUES HAVE RISEN ABOVE MINUS 10 DEGREES. THEREFORE THE ADVISORY HAS BEEN CANCELLED. WIND CHILL VALUES WILL RISE TO ZERO TO FIVE ABOVE BY AFTERNOON. $$ OHZ042-045-051>054-151800- /O.CAN.KILN.WC.Y.0006.000000T0000Z-161215T1900Z/ DARKE-UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON- INCLUDING THE CITIES OF...GREENVILLE...MARYSVILLE...TROY... PIQUA...TIPP CITY...URBANA...SPRINGFIELD...LONDON... WEST JEFFERSON...PLAIN CITY 1154 AM EST THU DEC 15 2016 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES HAVE RISEN ABOVE MINUS 10 DEGREES. THEREFORE THE ADVISORY HAS BEEN CANCELLED. WIND CHILL VALUES WILL RISE TO ZERO TO FIVE ABOVE BY AFTERNOON. $$ OHZ026-034-035-043-044-151900- /O.CON.KILN.WC.Y.0006.000000T0000Z-161215T1900Z/ HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...SIDNEY...BELLEFONTAINE 1154 AM EST THU DEC 15 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... * HAZARD TYPES...COLD WIND CHILL READINGS. * WIND CHILL READINGS...AROUND 10 BELOW WILL GRADUALLY RISE TO 5 BELOW TO 9 BELOW BY 2 PM. * IMPACTS...BITTER WIND CHILLS MAY PRODUCE FROSTBITE WITH PROLONGED EXPOSURE TO THE COLD. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...6 TO 8 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... USE COMMON SENSE AND DRESS WARMLY WITH LAYERS OF CLOTHING AND A HAT IF VENTURING OUTDOORS... MAKING SURE THAT YOUR SKIN IS COVERED AS MUCH AS POSSIBLE. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. && $$
869 WWUS41 KILN 151812 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 112 PM EST THU DEC 15 2016 OHZ026-034-035-043-044-151915- /O.CAN.KILN.WC.Y.0006.000000T0000Z-161215T1900Z/ HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...SIDNEY...BELLEFONTAINE 112 PM EST THU DEC 15 2016 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND CHILL ADVISORY. ....WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES HAVE RISEN ABOVE MINUS 10 DEGREES. THEREFORE THE ADVISORY HAS BEEN CANCELLED. WIND CHILL VALUES WILL RISE TO ZERO TO NINE ABOVE. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind chill advisory went out at Dec 14, 1:39 AM EST, 1 hour 41 minutes earlier.
Area forecast discussion, Dec 14, 1:39 AM EST, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 139 AM EST Wed Dec 14 2016 .SYNOPSIS... High pressure will build into the midwest tonight and nose into the Ohio Valley. An Arctic cold front will pass through the region Wednesday afternoon, ushering in significantly colder temperatures to the region which will stay in place through Friday. As the high moves east on Friday, flow will turn southerly and much warmer air will be pulled into the region on Saturday, well ahead of the next cold front that will cross the area Saturday evening. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Snow has ended across the eastern portions of our area so have dropped the advisory. Clearing is continuing to work in from the northwest but satellite imagery is showing the back edge becoming somewhat ragged. Will therefore slow the clearing a bit as it progresses southeast across the remainder of our area overnight and trend toward more of a partly cloudy sky condition. The combination of developing low level CAA, at least some partial clearing and fresh snow cover, should allow for a significant drop off in temps overnight. Have made some slight downward adjustment to the lows, particulary across the western/central portions of our fa where the best snow fell earlier today. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/... A ridge of high pressure will settle from west to east over the Ohio Valley and establish a cold and dry airmass that will be reinforced by a secondary Arctic cold front that pushes through Wednesday afternoon. It looks like its later in the day - around 20-22z that the winds pick up and dewpoints tank marking the passage of this front. Temperatures will experience a diurnal rise tomorrow and peak out in the 20s for most locations. As the air being pushed into the region crosses over a fresh snow pack, min temperatures may need to be adjusted downward significantly. They are already in the single digits and radiational cooling will not be a threat given the sustained 10-20 mph winds overnight. Single digits and strong winds will combine to create wind chills well below zero for Wednesday night into Thursday night, bottoming out Thursday morning and possibly necessitating a wind chill advisory along and north of the I-70 corridor for a time. Friday will see clearing skies and a lightening of the winds with high temperatures reaching the lower 20s. Temperatures will rise later in the day and overnight, reaching the mid to upper 30s by daybreak Saturday. && .LONG TERM /FRIDAY THROUGH TUESDAY/... On Friday surface high pressure will be centered just east of the area with surface cyclogenesis occurring over the midwest. This is thanks to a potent shortwave that will dive southeast along the coast of western Canada. 850 mb temperatures will be cold Friday with 850 temperatures around 10 degrees C below zero (around 2 SD below normal for this time of year). This cold weather will quickly erode as the surface low pressure heads northeast towards northern Ohio. The air mass change will be significant with 850 mb temperatures warming to 10 degrees C by Saturday afternoon. To put this in perspective dewpoints will rise from near 0 degrees C Friday morning to mid 40s Saturday afternoon. This sharp rise in dewpoints will also promote fog development. Given the low confidence in this occurring have left the mention of fog out of the grids for now. Precipitation will likely start later Friday night with a broad shield of WAA precip. The forecast soundings show a rapid saturation with PWATs rising from 0.25" towards 0.85" Saturday morning. During this time frame forecast soundings and thicknesses also support a transition line from snow to a wintry mix to an all rain p-type Saturday morning. Saturday afternoon into evening the area of surface low pressure will clip our northwestern zones and quickly head to central New York. In the upper levels a potent shortwave trough will push east and bring another arctic front through the area. The ECMWF and GFS have the front entering the CWA Saturday evening. The front will then quickly clear the area early Sunday morning. This is where the models disagree and have switched their tune a bit. Both the ECMWF and GFS have a secondary shortwave diving down the west coast of the United States and then break the energy off into an upper level low. The ECMWF breaks the low off over southern California while the GFS breaks the low off over the four corners region. Either way much colder temperatures again spill into the region behind the front Sunday with low temperatures likely in the teens for Monday into Tuesday of next week. && .AVIATION /07Z WEDNESDAY THROUGH SUNDAY/... Latest 11u-3.9u satellite imagery shows clouds clearing from the northwest across ILN/s FA. Expect this trend to continue with MVFR clouds giving way to clearing. Some shallow fog may result in MVFR vsby rest Surface high pressure will build into the region with VFR conditions with only some mid level clouds developing across the area through the day. Reinforcing shot of cold air with arctic front dropping south through ILN/s fa by late evening. Expect VFR cigs between 4000 and 5000 feet to develop along with gusty winds. Have northwest winds gusting up to 25 kts. In strong CAA a few snow flurries or snow showers are not out of the question late tonight. OUTLOOK...MVFR conditions possible Friday night into Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...JGL SHORT TERM...Franks LONG TERM...Haines AVIATION...AR
Hazardous weather outlook, Dec 13, 9:27 PM EST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 927 PM EST TUE DEC 13 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-141100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 927 PM EST TUE DEC 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. FALLING TEMPERATURES MAY LEAD TO SOME REFREEZING ON AREA ROADWAYS OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIND CHILL VALUES ARE EXPECTED TO BE BELOW ZERO AT TIMES FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 13, 10:10 PM EST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1010 PM EST TUE DEC 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM SNOW 1 N FAIRBORN 39.82N 84.02W
12/13/2016 M4.0 INCH GREENE OH SOCIAL MEDIA
1003 PM SNOW CANAL WINCHESTER 39.85N 82.82W
12/13/2016 M5.5 INCH FRANKLIN OH SOCIAL MEDIA
&&
EVENT NUMBER ILN1601145
EVENT NUMBER ILN1601146
NWSLocal storm report, Dec 13, 10:21 PM EST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1021 PM EST TUE DEC 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM SNOW LONDON 39.89N 83.45W
12/13/2016 E3.0 INCH MADISON OH 911 CALL CENTER
2-4 INCHES OF SNOW ACROSS THE CENTRAL PART OF MADISON
COUNTY
&&
EVENT NUMBER ILN1601147
NWSLocal storm report, Dec 13, 10:43 PM EST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1043 PM EST TUE DEC 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM SNOW 1 E CENTERVILLE 39.82N 84.98W
12/13/2016 M4.0 INCH WAYNE IN TRAINED SPOTTER
&&
EVENT NUMBER ILN1601148
NWSNearby
Wind Chill Advisories in Ohio, 2016Wind Chill Advisories in Indiana, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.